Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bdonpowerlifter

increased dosage questions

Recommended Posts

Hey guys, so I just finished up my first month of treatment taking 40 mg a day (weigh 114 pounds) and just got increased to 50mg a day for the second month. The side effects were bad in the beginning of 40 a day but for the past 2 weeks they have been almost non existent (besides chapped lips). Do you think a 10mg increase would have that big of an effect? It seems like a pretty small jump, so I wasn't thinking anything would change really, but now I'm kinda worried about it. Basically I just don't want the dry skin to return. That was the worst part for me. It was either moisturize ten times a day or walk around looking like there's dried up glue on my cheeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×